You need JavaScript to view this

Further results on universal properties in conservative dynamical systems

Abstract

In conservative dynamical systems depending on a parameter, sequences of period-doubling bifurcations can be observed by varying the parameter, starting from a stable fixed point. These sequences are analogous to those already known for dissipative systems. The paper shows some new results obtained for two-dimensional conservative mappings.
Authors:
Benettin, G; [1]  Galgani, L; Giorgilli, A; [2]  Milan Univ. (Italy). Ist. di Matematica)
  1. Padua Univ. (Italy). Ist. di Fisica
  2. Milan Univ. (Italy). Ist. di Fisica
Publication Date:
Oct 11, 1980
Product Type:
Journal Article
Reference Number:
AIX-14-762494; EDB-83-145084
Resource Relation:
Journal Name: Lett. Nuovo Cimento; (Italy); Journal Volume: 29:6
Subject:
71 CLASSICAL AND QUANTUM MECHANICS, GENERAL PHYSICS; MECHANICS; TOPOLOGICAL MAPPING; CONSERVATION LAWS; GEOMETRY; GROUP THEORY; MATHEMATICS; RENORMALIZATION; TRANSFORMATIONS; TWO-DIMENSIONAL CALCULATIONS; MAPPING; 657002* - Theoretical & Mathematical Physics- Classical & Quantum Mechanics
OSTI ID:
6015057
Country of Origin:
Italy
Language:
English
Other Identifying Numbers:
Journal ID: CODEN: NCLTA
Submitting Site:
HEDB
Size:
Pages: 163-166
Announcement Date:

Citation Formats

Benettin, G, Galgani, L, Giorgilli, A, and Milan Univ. (Italy). Ist. di Matematica). Further results on universal properties in conservative dynamical systems. Italy: N. p., 1980. Web. doi:10.1007/BF02743372.
Benettin, G, Galgani, L, Giorgilli, A, & Milan Univ. (Italy). Ist. di Matematica). Further results on universal properties in conservative dynamical systems. Italy. doi:10.1007/BF02743372.
Benettin, G, Galgani, L, Giorgilli, A, and Milan Univ. (Italy). Ist. di Matematica). 1980. "Further results on universal properties in conservative dynamical systems." Italy. doi:10.1007/BF02743372. https://www.osti.gov/servlets/purl/10.1007/BF02743372.
@misc{etde_6015057,
title = {Further results on universal properties in conservative dynamical systems}
author = {Benettin, G, Galgani, L, Giorgilli, A, and Milan Univ. (Italy). Ist. di Matematica)}
abstractNote = {In conservative dynamical systems depending on a parameter, sequences of period-doubling bifurcations can be observed by varying the parameter, starting from a stable fixed point. These sequences are analogous to those already known for dissipative systems. The paper shows some new results obtained for two-dimensional conservative mappings.}
doi = {10.1007/BF02743372}
journal = {Lett. Nuovo Cimento; (Italy)}
volume = {29:6}
journal type = {AC}
place = {Italy}
year = {1980}
month = {Oct}
}